# SDR REXA201812281341

- Difficulty date: December 20, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321729
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL HAS CORROSION BETWEEN FS 280 AND 295, IN THE CABIN.  
REMOVED AND REPLACED FLOOR SILL FS280- FS349 IAW CRJ 900 SRM 51-42-13.
RE-INSTALLED DISPLACED AOA TRANSDUCER, AUDIO JACK AND GROUND WIRES    
IAW CRJ 900 FSPM 20-17-00, 20-23-00 AND  20-26-00. OPS                
TEST OF OBSERVER AUDIO JACK GOOD IAW CRJ 900 AMM 23-51-10. OPS TEST OF C163                            
                                
                      AAR AP 308
